# SDR SWIA202504040121

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR BEAM RBL 12 IS CRACKED AT THE FS280 CROSS BEAM ATTACH POINT, AT THE LOWER INNER RADIUS (MARKED) (C-CHECK RO 04/04/2025)REPAIRED RBL 12  COCKPIT FLOORBEAM FWD OF FS280 REF CRJ 700 SRM 53-11-43-201-003-A01, COMPLIED WITH SKYCARD 51-900-1002-SKY CL600-2C10 STRUCTURAL MAJOR REPAIR RII, SEE CONTINUATION CARD FOR DETAILS.
